Bisoprolol side effects?!: Have had 2 AF... - Anticoagulation UK

Anticoagulation UK

3,081 members1,147 posts

Bisoprolol side effects?!

Alacoque
Alacoque

Have had 2 AF episodes 3 months apart in 2020. Cardioversion after each. No recurrence in last 8 months. On apixaban for last 12 months. No side effects that I'm aware of. On Bisoloprol 1.25mg per day and Flecanide 100mg per day after second cardioversion last April.

Much less energy than before taking these. Headaches weekly. Aches and pains. None of these symptoms before taking Flec and Bisop. Age 65. Was fit and healthy prior to AF.

Made Chad's trigger score just, on reaching 65th birthday.

Is it safe to try slowly weaning myself off Bisoprolol to see if this is what's causing side effects?

4 Replies

Well my friend,you are probably right about side effects,although I don't suffer from many headaches,I do suffer from major fatigue,breathlessness every day..Sometimes I'm sleeping 2/3 times during the day......I'm on 10mg bisopand150mg/ 200mg a day of Flec..this is all trying to stop the SVT's that I suffer from.I was rushed ,blue lighted to hospital last year about 12 times because of the severity of the SVT's.I had an ablation over a year ago but they couldn't find the,''short circuit'' where the problem was coming from.I've now opted for the burning away of the AV node in the centre of my heart so that the signal cannot be sent from the top to the bottom chamber..hence stopping anymore SVT's.

It is a last resort as the consultant says,I already have a pacemaker to stop me going into Bradycardia,because of the drugs....but belive me,I told him surely anyones heart cannot keep taking the battering mine has took over the last 2yrs that I've had them without having some sort of major heart attack....he agreed.

I'm now on the list for that op,god knows how long that will take with the CV running riot.

So,as for yr predicament,should you or shouldn't you wean yourself off them,that's for you and your doctor to decide.I tried cutting down a little,and it helped a little with my symptoms,but the Svt's came back with a vengence on Boxing day and I ended up in hospital again.

It is a matter of balancing the meds until hopefully a permenant solution can be found.I have to take so many otherwise I'd be in SVT mode full time.

I wish you good luck with your problem and hope you and your doctor can find a happy medium until a permenant solution can be found

M

Alacoque
Alacoque in reply to mestala

Thank you Mestala.

I to have the fatigue, and getting tired earlier in the day. But I've been on Bisoprolol, but am on many medications, and didn't think this was the cause. I hope things can work out for you. Best of luck. Keep Safe!

Alacoque
Alacoque in reply to Inchcock

Thank you Inchcock

You may also like...